MAUDE Adverse Event Report: BIOSENSE WEBSTER INC. THERMOCOOL SMARTTOUCH; CARDIAC ABLATION PERCUTANEOUS CATHETER

BIOSENSE WEBSTER INC. THERMOCOOL SMARTTOUCH; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number D132704
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2020
Type of Reportable Event Malfunction
Event or Problem Description
The ablation catheter was placed in the body.The catheter was defective due to it producing extra stimulus noise, causing intermittent high impedance readings.The catheter was then removed from body and a new catheter was used.The cables were changed first.The procedure was carried out with no complications.

Brand Name
THERMOCOOL SMARTTOUCH
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
BIOSENSE WEBSTER INC.
15715 arrow hwy.
irwindale CA 91706
MDR Report Key10835598
Report Number10835598
Device Sequence Number17093519
Product Code LPB
UDI-Device Identifier10846835009194
UDI-Public(01)10846835009194(17)210701(10)30401573M
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/03/2020
Report Date (Section F) 11/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberD132704
Device Catalogue NumberD132704
Device Lot Number30401573M
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/13/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight88
Date Report Sent to FDA11/04/2020